# SDR IPXA10658249

- Difficulty date: January 24, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T2301320
- Part serial: 000150
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD AFT FLAP LOWER SKIN DENTED.  REPAIRED IAW B767-5750-36080-B.
